# SDR 03FDEA01261

- Difficulty date: August 12, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-200
- Aircraft serial: 22936
- Aircraft time: 26,239 hours, 15,035 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION 28 C53-224-01 281 29 29 AT FASTENER HOLE 2C ON FLOORBEAM 2C LOWER SIDE OF FLANGE 2C STA 680 2C RBL 41 WL 208.  REMOVED CORROSION BS 680, RBL 41 AND RBL 37 OUT OF LIMITS.  REPAIRED FLOORBEAM IAW SRM 53-10-1 AND EA 7-5310-54933.
